McKinsey J. C. C.. On the representation of projective algebras. American journal of mathematics, vol. 70 , pp. 375–384 [Book Review]

Journal of Symbolic Logic 13 (4):223-223 (1948)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2267155
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,373
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Short Proof Of Representability Of Fork Algebras.Viktor Gyuris - 1995 - Logic Journal of the IGPL 3 (5):791-796.
Undecidable Theories of Lyndon Algebras.Vera Stebletsova & Yde Venema - 2001 - Journal of Symbolic Logic 66 (1):207-224.
The Number of Openly Generated Boolean Algebras.Stefan Geschke & Saharon Shelah - 2008 - Journal of Symbolic Logic 73 (1):151-164.
Unification in Intuitionistic Logic.Silvio Ghilardi - 1999 - Journal of Symbolic Logic 64 (2):859-880.
Algebras and Their Sub-Algebras.A. H. Diamond & J. C. C. Mckinsey - 1948 - Journal of Symbolic Logic 13 (1):51-51.
Inequivalent Representations of Geometric Relation Algebras.Steven Givant - 2003 - Journal of Symbolic Logic 68 (1):267-310.

Analytics

Added to PP index
2016-06-30

Total views
43 ( #208,144 of 2,286,142 )

Recent downloads (6 months)
5 ( #248,234 of 2,286,142 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature